MAUDE Adverse Event Report: BARD ACCESS SYSTEMS INC. WHIN SAFE; SAFETY HUBER NEEDLE SET

BARD ACCESS SYSTEMS INC. WHIN SAFE; SAFETY HUBER NEEDLE SET
Lot Number REBP0165
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/06/2017
Type of Reportable Event Malfunction
Event or Problem Description
Upon accessing the powerport, air noted while attempting to aspirate blood for lab tests.Lots of bubbles mixed with blood obtained.Attempted to obtain blood from other hub site met with same result.Needle immediately removed and new needle inserted.Blood obtained with no air noted.

Brand Name
WHIN SAFE
Common Device Name
SAFETY HUBER NEEDLE SET
Manufacturer (Section D)
BARD ACCESS SYSTEMS INC.
bethlehem PA 18018
MDR Report Key7049141
Report NumberMW5073475
Device Sequence Number1471975
Product Code FPA
UDI-Device Identifier00801741044922
UDI-Public00801741044922
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Lot NumberREBP0165
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient Weight79